MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NAVIGATOR HD; ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY

BOSTON SCIENTIFIC CORPORATION NAVIGATOR HD; ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY
Model Number M0062502220
Medical Device Problem Codes Material Integrity Problem (2978); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient's exact age is unknown; however, it was reported that the patient was over the age of 18.The complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.However, the complainant reported that the device was not expired.(b)(6).(b)(4).The device has not been received for analysis.Upon receipt and completion of the problem analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a navigator hd access sheath device was used during a ureteroscopy (urs) procedure performed on (b)(6) 2021.During procedure, it was noticed that the tip and the diameter junction of the device were cracked.The procedure was completed with another navigator hd access sheath device.There were no reported patient complications as a result of this event.
 
Additional Manufacturer Narrative
Block a2: patient's exact age is unknown; however, it was reported that the patient was over the age of 18.Block d4, h4: the complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.However, the complainant reported that the device was not expired.Block e1 (initial reporter facility name): (b)(6) hospital.Block h6 (device codes): medical device problem code a04 captures the reportable event of tip of the device was cracked.Medical device problem code a0401 captures the reportable event of junction material was cracked.Block h10: investigation result: visual examination of the returned complaint device found that there were no damages noted on the sheath and dilator.Functional evaluation was performed by moistening the device surface with water and became slippery which indicated that coating was applied on the device.The device diameter was measured and found to be within specifications.Additionally, the wire insertion test was performed wthout issues.The returned device review showed no evidence of either the alleged or any defect which could have contributed to the event.Therefore, the most probable root cause for this complaint cannot be detected.A manufacturing batch record review was unable to be performed as the lot number is unknown.However, a ship history review was performed to identify the most probable lots, and a dhr history review on the most probable lots did not identify any deviations within manufacturing/service processes that could have contributed to the event.
 
Event or Problem Description
It was reported to boston scientific corporation that a navigator hd access sheath device was used during a ureteroscopy (urs) procedure performed on (b)(6) 2021.During procedure, it was noticed that the tip and the diameter junction of the device were cracked.The procedure was completed with another navigator hd access sheath device.There were no reported patient complications as a result of this event.The device was not returned.

Brand Name
NAVIGATOR HD
Common Device Name
ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key12532116
Report Number3005099803-2021-05031
Device Sequence Number1428879
Product Code FED
UDI-Device Identifier08714729837978
UDI-Public08714729837978
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K140323
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0062502220
Device Catalogue Number250-222
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/04/2021
Initial Date Received by Manufacturer 09/06/2021
Supplement Date Received by Manufacturer10/18/2021
Initial Report FDA Received Date09/27/2021
Supplement Report FDA Received Date11/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1